Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Solitral. Frequency of passing urine post breakfast has greatly reduced. Increase in dryness of mouth. Cause?

I have been taking Solitral for a few months, one tablet at night. I find the frequency of passing urine post breakfast has greatly reduced, generally I may not need to pass till after lunch, however the evening and night frequency remains unchanged. Is this acceptable? Further I am finding an increase in the extent of dryness of the mouth at night, this has been happening for a few weeks, I wonder if there is any connection with Solitral?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HCM.
The dry mouth you have been experiencing is do the Solitral.
Solitral is a combination of solifenacin and Alfuzosin.
Solifenacin is an Anticholinergic which is help in treating urinary incontinence. But it also reduces the salivary production and there by leads to dry mouth. Dry tongue, dry eyes, dizziness etc are also some other common side effects of solifenacin.
Taking plenty of fluids should help you. But that might cause your bladder to overfill and might cause you pain.

If the dryness is severe enough then stop using it and see your doctor ( preferably Urologist) for an alternative or further course of treatment.

Hope you got the answer you were looking for.
Dr Sai Rajesh
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor